×

zbMATH — the first resource for mathematics

Further results on derivations of ranked bigroupoids. (English) Zbl 1255.20066
Summary: Further properties on \((X,*,\&)\)-self-(co)derivations of ranked bigroupoids are investigated, and conditions for an \((X*,\&)\)-self-(co)derivation to be regular are provided. The notion of ranked \(*\)-subsystems is introduced, and related properties are investigated.
MSC:
20N99 Other generalizations of groups
08A02 Relational systems, laws of composition
06F35 BCK-algebras, BCI-algebras (aspects of ordered structures)
16W25 Derivations, actions of Lie algebras
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] H. E. Bell and L.-C. Kappe, “Rings in which derivations satisfy certain algebraic conditions,” Acta Mathematica Hungarica, vol. 53, no. 3-4, pp. 339-346, 1989. · Zbl 0705.16021 · doi:10.1007/BF01953371
[2] H. E. Bell and G. Mason, “On derivations in near-rings,” in Near-Rings and Near-Fields, vol. 137, pp. 31-35, North-Holland Mathematics Studies, Amsterdam, The Netherlands, 1987. · Zbl 0619.16024 · doi:10.1016/S0304-0208(08)72283-7
[3] K. Kaya, “Prime rings with \alpha -derivations,” Hacettepe Bulletin of Natural Sciences and Engineering, vol. 11, no. 16-17, pp. 63-71, 1987-1988. · Zbl 0696.16031
[4] E. C. Posner, “Derivations in prime rings,” Proceedings of the American Mathematical Society, vol. 8, pp. 1093-1100, 1957. · Zbl 0082.03003 · doi:10.2307/2032686
[5] Y. B. Jun and X. L. Xin, “On derivations of BCI-algebras,” Information Sciences, vol. 159, no. 3-4, pp. 167-176, 2004. · Zbl 1044.06011 · doi:10.1016/j.ins.2003.03.001
[6] J. Zhan and Y. L. Liu, “On f-derivations of BCI-algebras,” International Journal of Mathematics and Mathematical Sciences, no. 11, pp. 1675-1684, 2005. · Zbl 1094.06013 · doi:10.1155/IJMMS.2005.1675 · eudml:52590
[7] N. O. Alshehri, “On derivations of incline algebras,” Scientiae Mathematicae Japonicae, vol. 71, no. 3, pp. 349-355, 2010. · Zbl 1195.16048 · www.jams.or.jp
[8] N. O. Alshehri, H. S. Kim, and J. Neggers, “Derivations on ranked bigroupoids,” Applied Mathematics & Information Sciences. In press.
[9] Y. Huang, BCI-Algebra, Science Press, Beijing, China, 2006.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.